# SDR 9JLA2015120812055

- Difficulty date: November 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 3,275 hours, 2,003 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21199228
- Part serial: 108K0079
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE FINAL CLIMB TO FL360, AFTER DEPARTURE, THE ACFT AUTO PRESSURIZATION SYS DEVELOPED A FAULT & BEGAN TO SLOWLY LOSE PRESSURIZATION.  CABIN ALTITUDE WAS CLIMBING AT 1000 FPM 7 REACHED 9000 FT.  AT THAT POINT, THE CREW WAS ABLE MANUALLY CONTROL.  SHORTLY AFTER THAT, THE CREW STATED THAT THEY RECEIVED A CABIN DOOR ANNUNCIATOR.  THIS IS WHEN THE CREW MADE THE DECISION TO RETURN BACK.  THE RETURN BACK TO THAT AIRPORT WAS UNEVENTFUL.  ONCE ON THE GND, MX WAS ARRANGED FOR TROUBLESHOOTING & REPAIRS.  TROUBLESHOOTING IDENTIFIED THAT THE PRESS CONTROLLER WAS FAULTY.  THE FAULTY UNIT WAS R & R WITH A REPAIRED UNIT PN 2119922-8.  NO FAULTS WERE FOUND WITH THE DOOR SEAL OR DOOR WARNING SYS.  ALL FUNCTIONAL CHECKS WERE SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
